MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL ULTRA 2.5 MM X 4 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL ULTRA 2.5 MM X 4 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035432540
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Analysis of the device revealed that the proximal contact and the delivery wire was kinked likely due to handling.Procedural fluid was noted in the introducer sheath, the main coil was stretched and broken.The main coil suture was damaged (physical break).Functional testing could not be performed due to the condition of the returned device.Information available indicated that no anomalies were noted to the device prior to use and there is no indication of a use error.The anatomy was noted to be tortuous which may have contributed to the reported event.It is probable that the device was damaged during the clinical procedure causing the as reported issue and observed damage.Therefore an assignable cause of operational context has been assigned to this investigation.
 
Event or Problem Description
Analysis of the returned device found that the coil was broken.There was no clinical consequences to the patient reported due to the event.

Brand Name
TARGET HELICAL ULTRA 2.5 MM X 4 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7232915
Report Number3008881809-2018-00054
Device Sequence Number1447925
Product Code HCG
UDI-Device Identifier04546540676047
UDI-Public(01)04546540676047(17)190331(10)18935114
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K112385
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model NumberM0035432540
Device Catalogue NumberM0035432540
Device Lot Number18935114
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2018
Initial Report FDA Received Date01/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR